MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO FT CATHETER 5F FULL TRAY (DUAL-LUMEN) MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO FT CATHETER 5F FULL TRAY (DUAL-LUMEN) MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of recx4134 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that there was an open seam about one inch below the left shoulder on the sterile gown within the kit.On (b)(6) 2019- additional information received stated, " the clinician was advised to change the gown prior to proceeding with insertion but chose to utilize the gown for the insertion.The gown was contaminated with biohazard and was discarded following completion of the procedure.".

Brand Name
POWERPICC SOLO FT CATHETER 5F FULL TRAY (DUAL-LUMEN) MAXIMAL BARRIER TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8346224
Report Number3006260740-2019-00291
Device Sequence Number11333976
Product Code LJS
UDI-Device Identifier00801741028052
UDI-Public(01)00801741028052
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3295108D
Device Lot NumberRECX4134
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1